The Impact If You Take Syrup Medicine Without Being Shaken?
Good morning, I want to ask … so I was taking cough medicine (obh) which is syrup, then I didn’t shake the medicine well then when I took the medicine it felt very thick (with the size of 1 tablespoon), like there was a sediment of the drug, now what is the danger of taking syrup without shaking it first? Thank you 🙂
Thank you for using the HealthReplies.com consulting service
OBH (black cough medicine) contains several compositions of active substances that help relieve cough. Generally OBH is formulated with effects that can facilitate the expectoration of phlegm so that the throat and airway feel relieved. In addition to active substances, there are several other mixtures that can dissolve into water.
The purpose of shaking the drug in the form of the syrup is so that all types of drug content can dissolve, nothing settles and the composition is the same every ml. In this way, it is expected that in one measuring spoonful it can contain the composition of the active substance in accordance with the dose in order to achieve the expected effectiveness.
If you forget to shake the cough medicine, it will not cause any harmful effects to the body, but the composition of the active ingredients of the drug will decrease and have an effect on the effectiveness of the drug in the body.
So if you want to consume OBH the next time, don't forget to shake the medicine you are going to consume.
Apart from the help of drugs, cough symptoms can be reduced by consuming more fluids. It is also able to reduce the amount of phlegm / thin the sputum channeled by breathing. Avoid smoking and alcohol consumption and take regular breaks.
So much information that I can convey, hopefully it helps